Interpolation and cubature for rectangular sets of nodes

Lawrence A. Harris, Brian Simanek

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


This article obtains specific formulas for Lagrange polynomials for rectangular versions of the even and the odd product nodes in R2. These polynomials are applied to obtain an exact cubature formula for bivariate polynomials when the number of rows of the nodes exceeds the number of columns by one.

Original languageEnglish
Pages (from-to)3485-3497
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number8
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 American Mathematical Society. All rights reserved.

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'Interpolation and cubature for rectangular sets of nodes'. Together they form a unique fingerprint.

Cite this